# SDR AALA20170407001

- Difficulty date: April 6, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 54,166 hours, 26,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 368658188117
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

NO GEAR LIGHTS WITH GEAR HANDLE DOWN.  FOUND LANDING GEAR WARNING BREAKER OUT. NOSE GEAR LIGHT REMAINED OUT AFTER RESETTING BREAKER AND SPARKS FROM NOSE GEAR INDICATOR WHEN RESETTING. MAINTENANCE INSPECTED LIGHT ANNUNCIATOR FOR GEAR POSITION INDICATION AND FOUND CAUSE OF DISCREPANCY.  REMOVED AND REPLACED LANDING GEAR ANNUNCIATOR, OPERATIONALLY CHECKS NORMAL IAW AMM 32-60-03 AND WDM 32-61-00. THE AIRCRAFT WAS GROUNDED.
